# SDR DALA2017090606665

- Difficulty date: September 5, 2017
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,160 hours, 46,589 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FUEL PANEL ACCESS NBR# 1303C AND 1409C. THE FUEL ACCESS NBR 1303C AND 1409C BLEND OUT REPAIR IS NOT PERMITTED ON THE UPPER WING ACCESS DOOR (P/N 3912757) DUE TO THE REDUCED AREA OF THE CONDUCTIVE INTERFACE. THEREFORE THEY ARE OUT LIMITS AND ACCESS NBR 1303C AND 1409 WERE REPLACED PER DC-9/MD-80 SRM 51-22-2A CONDITION III. (LP0200220)
